# SDR NOCA10207

- Difficulty date: May 18, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 033638
- Part serial: EA4441
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE -AFT DET FAN- STATUS MESSAGE ON EICAS.  REMOVED AND REPLACED NR 3 AFT BLOWER IAW AMM 26-16-02 AND REMOVED AND REPLACED BLOWER NR 3 RELAY K10379 BLOWER RELAY P/N OFF TDH8116-6002, S/N OFF, P/N ON TDH8116-6002, S/N ON  8-11-06-1 IAW WDM 26-16-21.  OPS CHECKS NORMAL AS PER THE FIM 26-16-00 FIG 104.  NO MESSAGE DISPLAYED.  A/C OK FOR SERVICE.
